MathSciNet Relay Station
MathSciNet bibliographic data
MR857955 54A35 (03E35 54C35)
Blass, Andreas; Jech, Thomas On the Egoroff property of pointwise convergent sequences of functions. Proc. Amer. Math. Soc. 98 (1986), no. 3, 524–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement